Archiv der Mathematik

, Volume 39, Issue 1, pp 59–68 | Cite as

On the Mackey topology of Orlicz sequence spaces

  • L. Drewnowski
  • M. Nawrocki


Sequence Space Orlicz Sequence Space Mackey Topology 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Drewnowski, On minimal topological linear spaces and strictly singular operators. Comment. Math., T. Spec. in honorem Ladislai Orlicz II, 89–106 (1979).Google Scholar
  2. [2]
    N. J. Kalton, Orlicz sequence spaces without local convexity. Math. Proc. Camb. Phil. Soc.81, 253–277 (1977).Google Scholar
  3. [3]
    W. Matuszewska, On generalized Orlicz spaces. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys.8, 349–353 (1960).Google Scholar
  4. [4]
    W. Matuszewska andW. Orlicz, A note on the theory ofs-normed spaces ofϕ-integrable functions. Studia Math.21, 107–115 (1961).Google Scholar
  5. [5]
    S.Rolewicz, Metric linear spaces. Warszawa 1972.Google Scholar
  6. [6]
    J. H. Shapiro, Mackey topologies, reproducing kernels, and diagonal maps on the Hardy and Bergman spaces. Duke Math. J.43, 187–202 (1976).Google Scholar
  7. [7]
    P.Turpin, Convexités dans les espaces vectoriels topologiques généraux. Dissertationes Math.131 (1976).Google Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • L. Drewnowski
    • 1
  • M. Nawrocki
    • 1
  1. 1.Institute of MathematicsA. Mickiewicz UniversityPoznańPoland

Personalised recommendations